PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2014 | 224 | 2 | 203-204
Tytuł artykułu

Errata to "Lindelöf indestructibility, topological games and selection principles" (Fund. Math. 210 (2010), 1-46)

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In [Fund. Math. 210 (2010), 1-46] we claimed the truth of two statements, one now known to be false and a second lacking a proof. In this "Errata" we report these matters in the interest of setting the record straight on the status of these claims.
Słowa kluczowe
Twórcy
  • Department of Mathematics, Boise State University, 1910 University Drive, Boise, ID 83725, U.S.A.
  • Department of Mathematics, University of Toronto, Toronto, Ontario M5S2E4, Canada
Bibliografia
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_4064-fm224-2-5
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.